# SDR AALA202009199002

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,962 hours, 24,369 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Worn
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND WEAR ON STOP FITTING DOOR CUT OUT AT LEVEL FRAME 54 AFT CARGO COMPARTMENT.  REPLACED STOP FITTING, IAW SRM 51-42-11-801 AND DWG D53475500.
